Universidad Complutense de Madrid
E-Prints Complutense

Asymptotics of the trap-dominated Gunn effect in p-type Ge



Último año

Bonilla, L.L. y Hernando, Pedro J. y Herrero, Miguel A. y Kindelan, M. y Velázquez, J.J. L. (1997) Asymptotics of the trap-dominated Gunn effect in p-type Ge. Physica D-Nonlinear Phenomena, 108 (1-2). pp. 168-190. ISSN 0167-2789

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.sciencedirect.com/science/article/pii/S016727899782012X

URLTipo de URL


We present an asymptotic analysis of the Gunn effect in a drift-diffusion model - including electric-field-dependent generation-recombination processes - for long samples of strongly compensated p-type Ge at low temperature and under d.c. voltage bias. During each Gunn oscillation, there are different stages corresponding to the generation, motion and annihilation of solitary waves. Each stage may be described by one evolution equation for only one degree of freedom (the current density), except for the generation of each new wave. The wave generation is a faster process that may be described by solving a semiinfinite canonical problem. As a result of our study we have found that (depending on the boundary condition) one or several solitary waves may be shed during each period of the oscillation. Examples of numerical simulations validating our analysis are included.

Tipo de documento:Artículo
Palabras clave:Gunn effect; wavefront dynamics; wave shedding at boundaries; spontaneous current instabilities; space-charge domains; dc voltage bias; extrinsic semiconductors; solitary-wave; spatial measurements; chaotic dynamics; ultrapure ge; germanium; photoconductors
Materias:Ciencias > Física > Electromagnetismo
Código ID:16972
Depositado:05 Nov 2012 11:30
Última Modificación:03 Aug 2018 10:58

Descargas en el último año

Sólo personal del repositorio: página de control del artículo